# SDR 07FDEA04832

- Difficulty date: November 18, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: R538D104820200
- Condition: Cracked
- Location: Cabin Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ADAPTER BETWEEN SEAT TRACK AT LBL17 AND LBL 37 AT FRAME 46 IS CRACKED.  REMOVED AND REPLACED ADAPTER IAW A310 SRM 51-40-21 PAR 6.
